# SDR AALA202403045799

- Difficulty date: February 25, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 91,488 hours, 11,334 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Binds
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR TO LAV 4L IS VERY DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR SDR AALA202402285799** (CLOSED). MAINTENANCE ADJUSTED DOOR LATCH ASSY PER AMM 25-41-10.
